# SDR SWAA2021111537988

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT WL 153; STA 767+10; LBL 22; STA 767+14; LBL 22; STA 787+10; LBL 22; STA 787+14; LBL 22. ; / [01] CORRECTED MEASUREMENTS; [02] VERIFIED ACCOMPLISHMENT OF STEPS 1-4.; [03] FABRICATED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 847 LBL 22 WL 153 WITH SPLICER ANGLE AT BS 727E+10 MADE FROM EXTRUSION BAC1496-377#7075T62 LOT#5095753-1 IAW SRM 51-40-05-0G-0 AND DWG# 146A7502 OK TO TREAT AND PRIME; [04] VERIFIED FABRICATED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 847 LBL 22 WL 153 WITH SPLICER ANGLE AT BS 727E+10 MADE FROM EXTRUSION BAC1496-377#7075T62 LOT#5095753-1 IAW SRM 51-40-05-0G-0 AND DWG# 146A7502. VERIFIED OK TO TREAT AND PRIME.; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TO SIDE WALL SUPPORT AND SPLICE ANGLE BS 727 TO BS 847 LBL 22 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 AND WILL BE INSTALLED WITH CUSTOMER MOC CARD# TTG8Q004E68F; [06] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TO SIDE WALL SUPPORT AND SPLICE ANGLE BS 727 TO BS 847 LBL 22 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02.  VERIFIED WILL BE INSTALLED WITH CUSTOMER MOC CARD# TTG8Q004E68F.
